Alert archive / Nevada / Wind Advisories in 2009

Wind Advisory 40, NWS Las Vegas, NV

October 13, 2009Inyo County, California; Esmeralda County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at Oct 13, 2009, 4:38 AM PDT for Inyo County, California; Esmeralda County, Nye County, Nevada. It took effect at Oct 13, 2009, 11:00 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2009, 4:38 AM PDT (11:38 UTC)
In effect from
Oct 13, 2009, 11:00 AM PDT
Expired
Oct 13, 2009, 8:52 PM PDT
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, Esmeralda County, NV, Nye County, NV

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 11.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2009-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2009-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2382 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 131138
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
438 AM PDT TUE OCT 13 2009

...WINDY CONDITIONS ACROSS PARTS OF EASTERN CALIFORNIA AND
SOUTH CENTRAL NEVADA TODAY...

.A STRONG AREA OF LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST
WILL LEAD TO STRONG AND GUSTY WINDS ACROSS PARTS OF INYO...ESMERALDA
AND CENTRAL NYE COUNTIES TODAY AND TONIGHT.

CAZ520-NVZ014-132200-
/O.NEW.KVEF.WI.Y.0040.091013T1800Z-091014T0600Z/
OWENS VALLEY-ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE...
BEATTY...GOLDFIELD...SILVER PEAK...DYER
438 AM PDT TUE OCT 13 2009

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE OWENS VALLEY...ESMERALDA AND CENTRAL NYE COUNTIES
...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS
EVENING.

WINDS WILL INCREASE BY LATE MORNING WITHIN THE ADVISORY AREA.
SUSTAINED SOUTHEAST TO SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS OF
45 MPH WILL OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ519-132200-
/O.NEW.KVEF.HW.A.0009.091014T0100Z-091014T1200Z/
EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
438 AM PDT TUE OCT 13 2009

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WATCH FOR THE EAST SLOPE OF THE SOUTHERN SIERRA...WHICH IS IN
EFFECT FROM 6 PM THIS EVENING THROUGH 5 AM WEDNESDAY MORNING.

THERE IS THE POTENTIAL FOR STRONG AND DAMAGING WINDS IN THE HIGH
SIERRA TONIGHT AS WELL AS STRONG WINDS BELOW CANYON OPENINGS WEST
OF HIGHWAY 395. SUSTAINED WEST WINDS OF 25 TO 40 MPH WITH GUSTS
AROUND 60 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH AND...OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE
TO MONITOR FORECASTS FOR THE LATEST INFORMATION.

&&

$$

PIERCE
2 follow-up statements
000 
WWUS75 KVEF 132105
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
205 PM PDT TUE OCT 13 2009

...WINDY CONDITIONS ACROSS PARTS OF EASTERN CALIFORNIA AND SOUTH
CENTRAL NEVADA TODAY...

.A STRONG AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST WILL LEAD
TO STRONG AND GUSTY WINDS ACROSS PARTS OF INYO...ESMERALDA AND
CENTRAL NYE COUNTIES THIS AFTERNOON AND TONIGHT.

CAZ519-140600-
/O.UPG.KVEF.HW.A.0009.091014T0100Z-091014T1200Z/
/O.EXB.KVEF.WI.Y.0040.091014T0100Z-091014T1200Z/
EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
205 PM PDT TUE OCT 13 2009

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT
WEDNESDAY. THIS REPLACES THE HIGH WIND WATCH.

THERE IS THE POTENTIAL FOR STRONG WINDS IN THE HIGH SIERRA
TONIGHT AS WELL AS STRONG WINDS BELOW CANYON OPENINGS WEST OF
HIGHWAY 395...MAINLY ABOVE 5000 FEET. SUSTAINED WEST WINDS OF 25
TO 40 MPH WITH GUSTS AROUND 60 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ520-NVZ014-140600-
/O.CON.KVEF.WI.Y.0040.000000T0000Z-091014T0600Z/
OWENS VALLEY-ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE...
BEATTY...GOLDFIELD...SILVER PEAK...DYER
205 PM PDT TUE OCT 13 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR INYO COUNTY CALIFORNIA AND
NYE AND ESMERALDA COUNTIES IN NEVADA UNTIL 11 PM PDT THIS EVENING.

WINDS IN THE OWENS VALLEY WILL INCREASE IN STRENGTH THIS
AFTERNOON AND EVENING AS A PACIFIC STORM SYSTEM APPROACHES. WINDS
WILL BE STRONGEST ON THE WEST SIDE OF THE VALLEY AND NEAR THE FOOT
HILLS...WITH GUSTS TO AROUND 45 MPH.

IN NYE AND ESMERALDA COUNTY WIND GUSTS HAVE REACHED THE 40 TO 45
MPH RANGE AND WILL CONTINUE TO GUST THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS75 KVEF 140352
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
852 PM PDT TUE OCT 13 2009

...STRONG AND GUSTY WINDS ARE DECREASING THIS EVENING AS A STRONG AREA
OF LOW PRESSURE MOVES EASTWARD ACROSS INYO...ESMERALDA...AND NYE
COUNTIES...

CAZ520-NVZ014-140500-
/O.CAN.KVEF.WI.Y.0040.000000T0000Z-091014T0600Z/
OWENS VALLEY-ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE...
BEATTY...GOLDFIELD...SILVER PEAK...DYER
852 PM PDT TUE OCT 13 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE OWENS VALLEY...AND ESMERALDA AND NYE COUNTIES.

THE WIND ADVISORY HAS BEEN CANCELLED SINCE WINDS HAVE STEADILY
DECREASED BELOW ADVISORY CRITERIA. 

$$

CAZ519-140500-
/O.CAN.KVEF.WI.Y.0040.000000T0000Z-091014T1200Z/
EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY
852 PM PDT TUE OCT 13 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE EASTERN SIERRA SLOPES.

THW WIND ADVISORY HAS BEEN CANCELLED SINCE WINDS HAVE WEAKENED
BELOW ADVISORY CRITERIA.

$$

LINDAMAN/JENSEN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Oct 13, 4:10 AM PDT, 28 minutes earlier.

Area forecast discussion, Oct 13, 4:10 AM PDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
410 AM PDT TUE OCT 13 2009

.SYNOPSIS...A MOIST PACIFIC STORM SYSTEM WILL MOVE INTO CALIFORNIA
TODAY WITH HEAVY RAIN OCCURRING OVER THE WEST FACING SLOPES.
MOISTURE FROM THE SYSTEM WILL EVENTUALLY SPREAD EAST INTO THE GREAT
BASIN TONIGHT THROUGH WEDNESDAY MORNING FOR CHANCES OF HIGH MOUNTAIN
SNOW AND VALLEY RAIN. BREEZY TO WINDY CONDITIONS WILL ALSO OCCUR AT
TIMES. THE STORM SYSTEM WILL SHIFT NORTHEAST WEDNESDAY AFTERNOON
RESULTING IN CLEARING SKIES. A RIDGE OF HIGH PRESSURE WILL PRODUCE
WARMER TEMPERATURES THURSDAY THROUGH SUNDAY.
&&

.SHORT TERM...FORECAST AREA LYING BETWEEN SYSTEMS EARLY THIS
MORNING. ONE SHORTWAVE IS QUICKLY MOVING EAST ACROSS UTAH WHILE
SYSTEM THAT HAS HAD OUR ATTENTION THE PAST SEVERAL DAYS IS BEARING
DOWN ON NORTHERN CALIFORNIA. RADAR/SURFACE OBSERVATIONS INDICATE
SOME LIGHT RAIN STARTING TO FALL AS FAR SOUTH AS MERCED. STRONG
ONSHORE FLOW WILL DRIVE SIGNIFICANT MOISTURE PLUME WHICH HAS
TROPICAL ORIGINS INTO CENTRAL AND NORTHERN CALIFORNIA TODAY. THE
SOUTHERN SIERRA WILL BE UNDER THE GUN LATE THIS AFTERNOON THROUGH
TONIGHT AS MODELS PRODUCING EXCESSIVE AMOUNTS OF QPF ALONG THE
WESTERN SLOPES. OROGRAPHIC LIFT WILL CONTRIBUTE TO VERY HEAVY
RAINFALL IN CALIFORNIA WITH THE SOUTHERN GREAT BASIN AND MOJAVE
DESERT GETTING THE LEFTOVERS. AREAS BELOW 9000 FEET ALONG THE EAST
SLOPE OF THE SOUTHERN SIERRA STAND THE BEST CHANCE OF GETTING SOME
PERIODS OF HEAVY RAIN TONIGHT. RISES ON SMALL STREAMS AND PONDING OF
WATER IN LOW LYING AREAS NOT OUT OF QUESTION TONIGHT. PRECIPITATION
WILL QUICKLY BEGIN TO FALL APART WEDNESDAY AFTERNOON AS SHORTWAVE
LIFTS NORTH AS HEIGHTS BEGIN TO RISE WITH BUILDING RIDGE. RIDGE
CONTINUES TO BUILD OVER THE WEST THURSDAY FOR DRY AND WARMER
CONDITIONS. OTHER CONCERN TODAY AND TONIGHT WILL BE THE WIND. LEE
SIDE TROUGH WILL INDUCE STRONG SOUTHEAST-SOUTH WINDS UP THE OWENS
VALLEY AND WEST CENTRAL NEVADA. HAVE GONE AHEAD AND ISSUED A WIND
ADVISORY FOR THE OWENS VALLEY...ESMERALDA AND CENTRAL NYE COUNTY
TODAY. STILL SOME UNCERTAINTY IN RESPECT TO DOWNSLOPE POTENTIAL IN
THE LEE OF THE SIERRA. VERY STRONG JET ALIGNED PERPENDICULAR TO THE
SIERRA A POSITIVE. NEGATIVES APPEAR TO BE THE LACK OF A STABLE LAYER
NEAR RIDGE TOP AS COLDER AIR ALOFT MOVES IN AND PRECIPITATION DRAG.
DUE TO THE UNCERTAINTY AT THIS TIME HAVE GONE AHEAD AND ISSUED A
HIGH WIND WATCH TONIGHT. COOL TEMPERATURES ONCE AGAIN TODAY WITH
WARMING TREND STARTING WEDNESDAY AND CONTINUING INTO THE LONG TERM
PERIOD.

.LONG TERM...THE UPPER FLOW IS PROGRESSIVE IN THE EXTENDED TERM WITH
RIDGING FORECAST OVER THE WESTERN CONUS FRIDAY FOLLOWED BY ONE OR
MORE DISTURBANCES MOVING THROUGH THE FLOW INTO EARLY NEXT WEEK. HIGH
PRESSURE SHIFTS EAST SATURDAY IN RESPONSE TO A SHORTWAVE APPROACHING
THE WEST COAST. THE STRENGTH OF THAT WAVE IS UNCERTAIN GIVEN THAT
THE ECMWF WEAKENS IT AS IT MOVES INLAND WHILE THE GFS MAINTAINS ITS
STRENGTH UNTIL IT IS WELL EAST OF THE AREA. SOME ADDITIONAL ENERGY
IS FORECAST TO MOVE NORTH OF THE AREA EARLY NEXT WEEK. TEMPERATURES
ARE EXPECTED TO BE WELL ABOVE NORMAL FRIDAY AND SATURDAY BUT DROP TO
NEAR NORMAL SUNDAY AND BEYOND.
&&

.AVIATION...FOR MCCARRAN...WINDS TO REMAIN SOUTH GENERALLY AROUND 10
KTS BUT OCCASIONALLY GUSTING TO 18 KTS. THEY MAY BRIEFLY GO VARIABLE
BETWEEN 12Z AND 15Z BUT SHOULD INCREASE AGAIN TO AROUND 10 KTS WITH
GUSTS OF 20-25 KTS. THE BEST CHANCE FOR RAIN AT THE AIRPORT WILL BE
THIS EVENING INTO WEDNESDAY WITH CLOUD LAYERS BETWEEN 5K AND 7K FEET
POSSIBLE. LOCAL MOUNTAIN OBSCURATIONS POSSIBLE AT TIMES TONIGHT AND
WEDNESDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTHERLY WINDS AROUND 10 KTS WITH GUSTS TO AROUND 20
KTS IN FAVORED AREAS. WINDS INCREASE AGAIN LATE THIS MORNING WITH
GUSTS UP TO 25 KTS POSSIBLE. RIDGETOP WINDS ESPECIALLY OVER THE
SIERRA WILL BE OVER 50 KTS AND MECHANICAL TURBULENCE WILL BE
POSSIBLE. PRECIPITATION EXPECTED TO BEGIN IN THE SIERRA TODAY AND
THEN SPREAD EASTWARD THIS AFTERNOON INTO THIS EVENING. SNOW WILL BE
LIKELY ABOVE 9000 FEET IN THE SIERRA AND WHITE MOUNTAINS WITH RAIN
ELSEWHERE. RAIN SHOULD GET INTO THE OWENS VALLEY BY THIS AFTERNOON
BUT NOT INTO THE MOJAVE DESERT UNTIL TONIGHT. CLOUD LAYERS AS LOW AS
5K-7K FEET MAY ACCOMPANY RAIN WITH CIGS DOWN TO 2K-4K FEET NEAR
STEADIER AND HEAVIER PRECIPITATION. LOCAL MOUNTAIN OBSCURATIONS ARE
LIKELY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING
     FOR NVZ014.
AZ...NONE.
CA...HIGH WIND WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     CAZ519.
     WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING
     FOR CAZ520.
&&

PIERCE/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 12, 4:46 AM PDT, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
446 AM PDT MON OCT 12 2009

CAZ519>521-131000-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
446 AM PDT MON OCT 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A VERY MOIST STORM SYSTEM WILL BRING HIGH MOUNTAIN SNOW AND THE
POTENTIAL FOR SIGNIFICANT RAINFALL TO PORTIONS OF THE EASTERN
SIERRA SLOPES...WHITE MOUNTAINS OF INYO COUNTY AND THE OWENS
VALLEY TUESDAY AFTERNOON THROUGH MID MORNING WEDNESDAY. THE SNOW
LEVEL WILL STAY AT OR ABOVE 9000 FEET SO MUCH OF THE PRECIPITATION
WILL FALL IN THE FORM OF RAIN. A FLOOD ADVISORY MAY BE NEEDED FOR
THE EAST SLOPES OF THE SOUTHERN SIERRA TUESDAY NIGHT DUE TO
PERIODS OF HEAVY RAIN. A RIDGE WILL BUILD OVER THE REGION LATE IN
THE WEEK WITH ABOVE NORMAL TEMPERATURES THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ522>527-NVZ014>022-131000-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
446 AM PDT MON OCT 12 2009 /446 AM MST MON OCT 12 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A VERY MOIST STORM SYSTEM WILL BRING CHANCES OF HIGH MOUNTAIN SNOW
AND VALLEY RAIN TO PARTS OF THE SOUTHERN GREAT BASIN AND MOJAVE
DESERT TUESDAY NIGHT THROUGH WEDNESDAY. THE SNOW LEVEL WILL STAY
AT OR ABOVE 9000 FEET. A RIDGE WILL BUILD OVER THE REGION LATE IN
THE WEEK WITH ABOVE NORMAL TEMPERATURES THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PIERCE

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:38 AM PDTHigh Wind WatchVEFInyo9 hr

Nearby

Wind Advisories in Nevada, 2009Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.